# SDR IXXA2022032103

- Difficulty date: March 17, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 107,592 hours, 18,132 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skin
- Part number: 313T1200189
- Part serial: NSN
- Condition: Chafed
- Location: Zone 400
- Part time: 107,592 hours, 18,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON PANEL 437AL CHAFED
